# SDR SWAA071210

- Difficulty date: March 3, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 610,098 hours, 47,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND BULL NOSE EMERGENCY EXIT LIGHT INOP AT ROW 21 DEF.  REMOVED AND REPLACED LIGHT BULB PER MM.
